# SDR CA150320002

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 26,241 hours
- Engine: Pwa PT642A
- System (JASC): 2700 · Flight Control System
- Part: Bolt
- Part number: AN17520A
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CHECKING COMMUNIQUE 2015-01-ATA27, IT WAS NOTICED THAT THE BOLT WAS BADLY CORRODED.  A NEW BOLT WAS INSTALLED.
